# SDR RAIA201104210001

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 18,495 hours, 17,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT IN AREAS OF MODERATE PRECIPITATION THE FLIGHT CREW REPORTS THAT THERE WAS A STRONG HOT PLASTIC ODOR.  WHEN THE AIRCRAFT WAS OUT OF A PRECIPITATION AREA THE SMELL WENT AWAY.  MAINTENANCE INSPECTED WIRING AND WINDSHIELD HEAT SYSTEM.  NO DEFECT FOUNDS.  SYSTEM OPS CHECKED GOOD.
